# SDR R61A201211230698

- Difficulty date: November 23, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 13,593 hours, 10,814 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5189
- Condition: Damaged
- Location: Le Slat
- Part time: 3,394 hours, 2,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SUFFERING A LARGE BIRD STRIKE DURING INITIAL CLIMBOUT FROM EYW.  CREW REPORTS SLAT FAIL INDICATION ON EICAS, CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT AT RSW.
